Go to content
UR Home

The Balmer spectrum of the equivariant homotopy category of a finite abelian group

Barthel, Tobias ; Hausmann, Markus ; Naumann, Niko ; Nikolaus, Thomas ; Noel, Justin ; Stapleton, Nathaniel


For a finite abelian group A, we determine the Balmer spectrum of SpA, the compact objects in genuine A-spectra. This generalizes the case A=Z/pZ due to Balmer and Sanders (Invent Math 208(1):283-326, 2017), by establishing (a corrected version of) their logp-conjecture for abelian groups. We also work out the consequences for the chromatic type of fixed-points and establish a generalization of Kuhn's blue-shift theorem for Tate-constructions (Kuhn in Invent Math 157(2):345-370, 2004).

Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de
0941 943 -4239 or -69394

Dissertations: dissertationen@ur.de
0941 943 -3904

Research data: datahub@ur.de
0941 943 -5707

Contact persons